| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
COMPUTING AND OPTIMIZATION

ISSN 2367-5594 (Online)


Cong Huu Nguyen
      The extended balanced truncation algorithm
      International Journal of Computing and Optimization, Vol. 3, 2016, no. 1, 71-82
      http://dx.doi.org/10.12988/ijco.2016.635

Copyright © 2016 Cong Huu Nguyen. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines